# SDR AALA202111107895

- Difficulty date: October 18, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598156200300
- Condition: Gouged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #5 HINGE ARM UPPER SURFACE HAS WORN / GOUGED AREA. REPAIRED HINGE ARM PER EA 331564.
